# SDR AALA202510148261

- Difficulty date: September 5, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING STR 23L BTW FR66 AND FR68 AFT GALLEY AREA. MEASURES OF CORROSION: L= 5.279 IN  W=1.586IN D= 0.080 IN. MAINTENANCE REPLACED CENTER FITTING LOCATED STR 23L BTW FR 66 AND FR 68 AFT GALLEY AREA IAW A320 SRM 51-72-11-911-001 AND DWG D53480505.
